Alert archive / Tennessee / Tornado Warnings in 2010

Tornado Warning 22, NWS Morristown, TN

October 26, 2010Morgan County, Scott County, Tennessee

NWS Morristown, TN issued this tornado warning at Oct 26, 2010, 4:26 PM EDT for Morgan County, Scott County, Tennessee. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 26, 2010, 4:26 PM EDT (20:26 UTC)
Expired
Oct 26, 2010, 5:00 PM EDT
In force
34 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Morgan County, TN, Scott County, TN

The radar

The Knoxville radar (KMRX), 115 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 4:45 PM EDTTSTM WND DMG5 E Huntsville, TNFEW TREES DOWN.
Oct 26, 4:45 PM EDTTSTM WND DMG8 Se Huntsville, TNFEW TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 10:27 AM EDTTornado Watch PDSSPC11 hr
Oct 26, 2:16 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 403 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
324 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
403 m²/s²
0-3 km storm-relative helicity
486 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WFUS54 KMRX 262026
TORMRX
TNC129-151-262100-
/O.NEW.KMRX.TO.W.0022.101026T2026Z-101026T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
426 PM EDT TUE OCT 26 2010

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* TORNADO WARNING FOR...
  MORGAN COUNTY IN EAST TENNESSEE...
  SCOTT COUNTY IN EAST TENNESSEE...

* UNTIL 500 PM EDT

* AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 15 MILES
  SOUTHEAST OF JAMESTOWN. DOPPLER RADAR SHOWED THIS TORNADO MOVING
  NORTHEAST AT 50 MPH.

* THIS TORNADIC STORM WILL BE NEAR...
  HUNTSVILLE AND ONEIDA AROUND 450 PM EDT.

OTHER LOCATIONS AFFECTED BY THIS TORNADIC THUNDERSTORM INCLUDE
SUNBRIGHT...RUGBY...ELGIN AND SLICK ROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.

&&

LAT...LON 3656 8448 3630 8432 3615 8486 3629 8486
      3630 8480 3634 8477 3640 8467 3643 8469
TIME...MOT...LOC 2026Z 238DEG 45KT 3625 8479

$$

DGS
2 follow-up statements
408 
WWUS54 KMRX 262033
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
433 PM EDT TUE OCT 26 2010

TNC129-151-262100-
/O.CON.KMRX.TO.W.0022.000000T0000Z-101026T2100Z/
MORGAN TN-SCOTT TN-
433 PM EDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR SCOTT AND
MORGAN COUNTIES...

AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR DEERLODGE...OR 13
MILES NORTHWEST OF WARTBURG...MOVING NORTHEAST AT 50 MPH.

THE TORNADO WILL BE NEAR...
  HUNTSVILLE AND ONEIDA AROUND 445 PM EDT.

OTHER LOCATIONS AFFECTED BY THIS SEVERE THUNDERSTORM INCLUDE SLICK
ROCK AND NORMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE AND SOUTHWEST
VIRGINIA.

&&

LAT...LON 3656 8448 3630 8432 3615 8486 3629 8486
      3630 8480 3634 8477 3640 8467 3643 8469
TIME...MOT...LOC 2033Z 238DEG 45KT 3630 8462

$$

MJB
809 
WWUS54 KMRX 262045 RRA
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
445 PM EDT TUE OCT 26 2010

TNC129-262056-
/O.CAN.KMRX.TO.W.0022.000000T0000Z-101026T2100Z/
MORGAN TN-
445 PM EDT TUE OCT 26 2010

...THE TORNADO WARNING FOR MORGAN COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.

LAT...LON 3630 8432 3624 8455 3624 8457 3627 8457
      3629 8462 3637 8470 3640 8467 3643 8469
      3656 8448
TIME...MOT...LOC 2046Z 241DEG 45KT 3637 8450

$$

TNC151-262100-
/O.CON.KMRX.TO.W.0022.000000T0000Z-101026T2100Z/
SCOTT TN-
445 PM EDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR SCOTT
COUNTY...

AT 441 PM EDT...A TORNADO WAS REPORTED.  THIS TORNADO WAS LOCATED
NEAR ELGIN...OR 12 MILES SOUTH OF ONEIDA...MOVING NORTHEAST AT 50
MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SCOTT
  COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
DESTRUCTIVE STRAIGHT LINE WINDS.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.

&&

LAT...LON 3630 8432 3624 8455 3624 8457 3627 8457
      3629 8462 3637 8470 3640 8467 3643 8469
      3656 8448
TIME...MOT...LOC 2046Z 241DEG 45KT 3637 8450

$$
DGS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Oct 26, 2:35 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Oct 26, 2:35 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
235 PM EDT TUE OCT 26 2010

.SHORT TERM...(TONIGHT AND WEDNESDAY)...CONVECTIVE SYSTEM WITH
DISCRETE SUPERCELLS PRECEDING MAIN LINE CURRENTLY APPROACHING FROM
THE WEST. ANTICIPATE MAIN LINE TO ENTER CWA BETWEEN 21Z AND 23Z WITH
SCATTERED SEVERE CONVECTION PRECEDING THIS MAIN LINE. INTENSE
SURFACE LOW OVER MINNESOTA IS INDUCING STRONG WIND FIELD OVER MUCH
OF THE CENTRAL AND EASTERN CONUS. WILL CONTINUE WIND ADVISORIES/
WARNINGS AS CURRENTLY CONFIGURED/SCHEDULED AS WINDS SHOULD START TO
DIMINISH BEHIND CONVECTIVE BAND.

12Z NAM RUN DEPICTS FRONT SLOWING SIGNIFICANTLY AS IT APPROACHES THE
APPALACHIAN MOUNTAINS WITH SERIES OF WAVES TRANSLATING ALONG
BOUNDARY...KEEPING PRECIP LINGERING IN THE CWA THROUGH AT LEAST A
PORTION OF SECOND PERIOD. GFS LESS DISTINCT ABOUT THIS PROCESS AND
HAS SIGNIFICANTLY LOWER QPF VALUES THAN NAM. CANADIAN MODEL TENDS TO
SUPPORT NAM WHILE THE SREF IS SOMEWHAT IN BETWEEN NAM AND GFS
SOLUTION. HAVE TENDED TO FAVOR HPC QPF WHICH APPEARS TO BE A
REASONABLE COMPROMISE. CONDITIONS EXPECTED TO SLOWLY IMPROVE DURING
THE SECOND PERIOD. FOR TEMPS...GENERALLY SATED CLOSE TO MAV GUIDANCE
ALTHOUGH IT DIFFERS SIGNIFICANTLY FROM COOLER MET GUIDANCE.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)...
COLD ADVECTION SETS IN WEDNESDAY NIGHT AS THE MIDLEVEL TROUGH AXIS
SWINGS THROUGH THE AREA. HIGHS THURSDAY WILL BE IN THE 60S WITH
BREEZY CONDITIONS. LOW LEVEL HIGH PRESSURE AND AN UPPER LEVEL ZONAL
FLOW WILL PROVIDE DRY WEATHER WITH WARMING TEMPERATURES THROUGH
SUNDAY.

A CLOSED LOW DIVES SOUTH OVER THE PLAINS FOR THE BEGINNING OF NEXT
WEEK. WARM ADVECTION AHEAD OF THIS SYSTEM KICKS IN ON MONDAY. MODELS
DIFFER IN THE PLACEMENT OF THE UPPER LOW...BUT GENERALLY AGREE ON A
TUESDAY TIME FRAME FOR PRECIP WITH THE SYSTEM. WILL INTRODUCE
TUESDAY WITH A CHANCE POP.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             62  78  49  70  39 / 100  50  10  10   0
KNOXVILLE MCGHEE TYSON AIRPORT, TN  63  77  47  67  37 / 100  60  20  10   0
OAK RIDGE, TN                       59  78  46  67  37 / 100  50  10  10   0
TRI CITIES AIRPORT, TN              62  76  49  66  34 / 100  60  20  10   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR THE FOLLOWING
     ZONES: CHEROKEE...CLAY.

TN...HIGH WIND WARNING UNTIL MIDNIGHT EDT TONIGHT FOR THE FOLLOWING
     ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
     SEVIER SMOKY MOUNTAINS...SOUTHEAST MONROE.

     WIND ADVISORY UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT FOR THE
     FOLLOWING ZONES: ANDERSON...BLEDSOE...BRADLEY...CAMPBELL...
     CLAIBORNE...EAST POLK...GRAINGER...HAMBLEN...HAMILTON...
     HANCOCK...HAWKINS...JEFFERSON...JOHNSON...KNOX...LOUDON...
     MARION...MCMINN...MEIGS...MORGAN...NW BLOUNT...NORTH
     SEVIER...NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST
     GREENE...NORTHWEST MONROE...RHEA...ROANE...SCOTT TN...
     SEQUATCHIE...SOUTHEAST CARTER...SOUTHEAST GREENE...
     SULLIVAN...UNICOI...UNION...WASHINGTON TN...WEST POLK.

VA...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR THE FOLLOWING
     ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...WISE.

&&

LCM/DGS
Hazardous weather outlook, Oct 26, 5:17 AM EDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
517 AM EDT TUE OCT 26 2010

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-270930-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
517 AM EDT TUE OCT 26 2010 /417 AM CDT TUE OCT 26 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL MOVE THROUGH THE REGION LATE THIS
EVENING. STRONG SOUTHERLY WINDS WILL DEVELOP ACROSS THE AREA IN
ADVANCE OF THE FRONT. TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE.
THERE WILL BE A GOOD POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS
...MAINLY BETWEEN 8 PM EDT AND MIDNIGHT. THE MAIN THREAT WILL BE
DAMAGING STRAIGHT-LINE WIND GUSTS OVER THE ENTIRE AREA. THERE WILL
ALSO BE A THREAT OF TORNADOES...PARTICULARLY IN THE CUMBERLAND
PLATEAU AND THE CENTRAL AND SOUTHERN TENNESSEE VALLEY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

In the hours before

Local storm report, Oct 26, 2:54 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
254 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FUNNEL CLOUD     OAK RIDGE               35.96N 84.30W
10/26/2010                   ROANE              TN   AMATEUR RADIO

            SPOTTED NEAR INTERSECTION OF TENNESSEE AVE AND NEW YORK
            AVE.

&&
Local storm report, Oct 26, 3:25 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
325 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     TSTM WND DMG     SIGNAL MOUNTAIN         35.13N 85.34W
10/26/2010                   HAMILTON           TN   LAW ENFORCEMENT

            ONE TREE DOWN.

&&
Local storm report, Oct 26, 3:43 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
343 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     FUNNEL CLOUD     7 S ATHENS              35.35N 84.60W
10/26/2010                   MCMINN             TN   AMATEUR RADIO

            SPOTTED ALONG COUNTY RD 750 4 MILES SOUTH OF THE
            INTERSECTION OF HWY 30 AND COUNTY RD 750.

&&
Local storm report, Oct 26, 4:23 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
423 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FUNNEL CLOUD     4 N PHILADELPHIA        35.74N 84.40W
10/26/2010                   LOUDON             TN   AMATEUR RADIO

            SPOTTED ALONG INTERSTATE 75 AT EXIT 72.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 2:33 AM EDTHigh Wind WarningMRXBlount, Cocke, Monroe, Sevier19 hr
Oct 26, 2:33 AM EDTWind AdvisoryMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more19 hr
Oct 26, 2:12 PM EDTTornado WarningMRXMorgan, Roane33 min
Oct 26, 2:24 PM EDTTornado WarningMRXMeigs, Rhea, Roane22 min
Oct 26, 2:31 PM EDTTornado WarningMRXAnderson, Campbell29 min
Oct 26, 2:56 PM EDTTornado WarningMRXBradley, Hamilton34 min
Oct 26, 3:19 PM EDTTornado WarningMRXBradley, Hamilton, McMinn26 min
Oct 26, 3:35 PM EDTTornado WarningMRXBradley, Loudon, McMinn, Meigs, Monroe40 min
Oct 26, 3:57 PM EDTTornado WarningMRXMarion48 min
Oct 26, 4:03 PM EDTTornado WarningMRXBlount, Knox42 min
Oct 26, 4:10 PM EDTTornado WarningMRXBradley, Hamilton, Polk50 min
Oct 26, 4:18 PM EDTSevere Thunderstorm WarningMRXMorgan, Scott42 min
Oct 26, 4:24 PM EDTTornado WarningMRXBledsoe, Hamilton, Sequatchie51 min
Oct 26, 4:42 PM EDTSevere Thunderstorm WarningMRXMorgan33 min
Oct 26, 4:45 PM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe60 min
Oct 26, 4:54 PM EDTTornado WarningMRXMeigs, Rhea38 min
Oct 26, 4:55 PM EDTTornado WarningMRXCampbell, Claiborne, Scott35 min
Oct 26, 5:03 PM EDTTornado WarningMRXCampbell, Morgan, Scott27 min
Oct 26, 5:11 PM EDTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie49 min
Oct 26, 5:45 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Meigs60 min
Oct 26, 6:09 PM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Meigs, Rhea, Roane, Sequatchie66 min
Oct 26, 6:16 PM EDTTornado WarningMRXHamilton, Marion44 min
Oct 26, 6:17 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Scott43 min
Oct 26, 6:37 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe23 min
Oct 26, 6:51 PM EDTTornado WarningMRXBradley39 min
Oct 26, 6:58 PM EDTSevere Thunderstorm WarningMRXBlount, Knox32 min
Oct 26, 7:10 PM EDTTornado WarningMRXMcMinn, Polk50 min
Oct 26, 7:26 PM EDTSevere Thunderstorm WarningMRXJefferson, Knox, Sevier18 min
Oct 26, 7:46 PM EDTTornado WarningMRXMonroe44 min

Nearby

Tornado Warnings in Tennessee, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.